# SDR DALA2025022701523

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,059 hours, 29,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6595194) MCD STUCK. HAD TO OPEN IT FROM THE INSIDE. PERFORMED CENTERING GUIDE ADJ. PER B737 AMM 52-11. OPS CHECK GOOD.
